# SDR RU3A201910243055

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 15,244 hours, 2,722 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RUDDER BOOST LIGHT ACTIVATED IN FLIGHT FOR 40 MINUTES. MAINTENANCE CLEANED CONNECTORS AND INSPECTED RUDDER BOOST SYSTEM, NO FAULT WAS DISCOVERED.  WILL CONTINUE TO MONITOR FOR FURTHER DISCREPANCIES.
